im 16 years old this last week i started haven heart adrenalins and then i get these pains on my left side under my nipple it feels like a needle pookin it with a tip and it gose and comes back from time at night i can sleep rite
Without getting more of a history and examination, I cannot say for sure what the cause of your chest pain is. However, it is quite likely that your chest pain is due to a musculoskeletal cause. We do see chest wall pain quite frequently in teenagers, but the history can vary, so it’s important to make sure that a good history is obtained. Briefly, sharp pain in adolescents is common, is only a nuisance, and needs no medications. It is often brief, worse with inspiration, and not severe. The bottom line here, though, is that often knowing that this is not a heart attack is reassuring enough that the pain can be ignored till it disappears.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.